# SDR DALA2020120804011

- Difficulty date: December 8, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 61,313 hours, 20,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND HIDDEN DAMAGE ON WEB OF INTERCOSTAL BETWEEN STA 1500 TO STA 1500 TO 1520 BL 0 PASSENGER CABIN.  REPAIRED PER SRM 51-70-13.
